Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 1, Pages 35–47 (Mi zvmmf9635)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonadaptive methods for polyhedral approximation of the Edgeworth–Pareto hull using suboptimal coverings on the direction sphere

A. V. Lotova, T. S. Maiskayab

a Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia
b Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119991 Russia

Abstract: For multicriteria convex optimization problems, new nonadaptive methods are proposed for polyhedral approximation of the multidimensional Edgeworth–Pareto hull (EPH), which is a maximal set having the same Pareto frontier as the set of feasible criteria vectors. The methods are based on evaluating the support function of the EPH for a collection of directions generated by a suboptimal covering on the unit sphere. Such directions are constructed in advance by applying an asymptotically effective adaptive method for the polyhedral approximation of convex compact bodies, namely, by the estimate refinement method. Due to the a priori definition of the directions, the proposed EPH approximation procedure can easily be implemented with parallel computations. Moreover, the use of nonadaptive methods considerably simplifies the organization of EPH approximation on the Internet. Experiments with an applied problem (from 3 to 5 criteria) showed that the methods are fairly similar in characteristics to adaptive methods. Therefore, they can be used in parallel computations and on the Internet.

Key words: nonadaptive methods of polyhedral approximation, Edgeworth–Pareto hull, suboptimal coverings, direction sphere

Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:1, 31–42

Bibliographic databases:

UDC: 519.658
Received: 09.06.2011
Revised: 14.07.2011

Citation: A. V. Lotov, T. S. Maiskaya, “Nonadaptive methods for polyhedral approximation of the Edgeworth–Pareto hull using suboptimal coverings on the direction sphere”, Zh. Vychisl. Mat. Mat. Fiz., 52:1 (2012), 35–47; Comput. Math. Math. Phys., 52:1 (2012), 31–42

Citation in format AMSBIB
\by A.~V.~Lotov, T.~S.~Maiskaya
\paper Nonadaptive methods for polyhedral approximation of the Edgeworth--Pareto hull using suboptimal coverings on the direction sphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 1
\pages 35--47
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 1
\pages 31--42

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9635
  • http://mi.mathnet.ru/eng/zvmmf/v52/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Kamenev, A. V. Lotov, T. S. Mayskaya, “Iterative method for constructing coverings of the multidimensional unit sphere”, Comput. Math. Math. Phys., 53:2 (2013), 131–143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. V. Lotov, “Decomposition of the problem of approximating the Edgeworth–Pareto hull”, Comput. Math. Math. Phys., 55:10 (2015), 1653–1664  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. V. Lotov, “Method for constructing an external polyhedral estimate of the trajectory tube for a nonlinear dynamic system”, Dokl. Math., 95:1 (2017), 95–98  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:244
    Full text:72
    First page:13

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022